# SDR SWAA2023062955100

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867 AND LBL11 WL157 AFT CARGO COMPARTMENT 2023-360234<[01] REPLACED ANGLE AND FASTENERS LOCATED BS867 AND LBL11 WL157 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05 AND DWG: 149A8102 REV: -; SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CORRECTED STEP 1 REPLACED ANGLE AND FASTENERS LOCATED BS867 AND LBL11 WL157 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG: 149A8102 REV: -; SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED ANGLE AND FASTENERS LOCATED BS867 AND LBL11 WL157 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG: 149A8102 REV: -; SEE INDIVIDUAL SIGN-OFF BELOW.;[04] CORRECTED STEP 3  RII ITEM  REPLACED ANGLE AND FASTENERS LOCATED BS867 AND LBL11 WL157 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG: 149A8102 REV: -; SEE INDIVIDUAL SIGN-OFF BELOW.;[05] .;[06] TASK COMPLETED
